# SDR R61A201311191249

- Difficulty date: November 19, 2013
- Submitted: December 1, 2013
- Operation: Air carrier
- Aircraft: N34NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4340
- Aircraft time: 5,722 hours, 5,529 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 85328210115
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK, CORROSION WAS FOUND ON THE SEAT TRACK UNDER FWD CARGO FLOOR FITTING.  MAINTENANCE R & R SEAT TRACK IAW SRM 51-40-07 AND 51-42-05.
